# SDR BA08004

- Difficulty date: February 2, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Condition: Faulted
- Location: Emergency Lights
- Part time: 33,519 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE DOOR R3 EMERGENCY POWER SUPPLY UNIT (EPSU), FIN 16WL, FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED EPSU, FIN 16WL, ABOVE DOOR R3.  OPERATIONALLY CHECKS OK.
